Reviews of topical problems

Theory of stochastic systems with singular multiplicative noise

Sumy State University, ul. Rimskogo-Korsakova 2, Sumy, 244007, Ukraine

Noisy, interacting, stochastic systems are analyzed for the case in which their noise intensity varies with the hydrodynamic mode amplitude x according to the power law x2a, x \in [0, 1]. It is shown that the phase space domain of definition of the stochastic variable x forms a self-affine set of fractal dimensionality D = 2(1-a). Using the gauge procedure, a system of calculus is chosen which is not reducible either to the Ito case or the Stratonovich case. By generalizing the microscopic picture of phase transitions it is demonstrated that the system may reduce its symmetry (for 1 < D \leqslant 2) or lose ergodicity (for 0 < D \leqslant 1). Over the entire interval D \in [0, 2], a noise-induced transition is shown to be possible.

PACS: 05.40.+j, 05.70.Fh, 64.60.−i, 82.20.Fd (all)
DOI: 10.1070/PU1998v041n03ABEH000377
Citation: Olemskoi A I "Theory of stochastic systems with singular multiplicative noise" Phys. Usp. 41 269–301 (1998)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Theory of stochastic systems with singular multiplicative noise
AU Olemskoi A I
FAU Olemskoi AI
DP 10 Mar, 1998
TA Phys. Usp.
VI 41
IP 3
PG 269-301
RX 10.1070/PU1998v041n03ABEH000377
SO Phys. Usp. 1998 Mar 10;41(3):269-301

Оригинал: Олемской А И «Теория стохастических систем с сингулярным мультипликативным шумом» УФН 168 287–321 (1998); DOI: 10.3367/UFNr.0168.199803c.0287

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: Editorial office contacts About the journal Terms and conditions